# SDR AWXA200200713

- Difficulty date: July 23, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,880 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support
- Part number: 65795003
- Condition: Cracked
- Location: R/H O/W Hatch
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A CRACK WAS FOUND ON LOWER AFT ATTACH HOLE OF INTERIOR LINER SUPPORT R/H EMERGENCY ESCAPE HATCH. MAINTENANCE CUTOUT CRACK ON INTERIOR LINER SUPPORT R/H EMERGENCY ESCAPE HATCH, FABRICATED A REPAIR DOUBLER AND INSTALLED REPAIR IAW B737-300 SRM 51-40-02, PG. 2-4.
